# SDR CWQA20151224001

- Difficulty date: December 23, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Amd FALCON2000
- Aircraft serial: 040
- Aircraft time: 6,128 hours, 3,850 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE AT FL430, CREW NOTICED SMOKE COMING FROM THE LOWER PORTION OF LT DIRECT VISION WINDOW.  CREW LOCATED SOURCE & TURNED SIDE WINDOW HEAT OFF, THE SMOKE DISSIPATED & SMOKE WAS NO LONGER OBSERVED.  CHECK LIST FOLLOWED, EMER DECLARED & UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT.  MX EVALUATION FOUND WIRES PINCHED TOGETHER & BROKEN ON LT SIDE WINDOW CONNECTOR.  REPAIRED WIRES IAW AMM.
